# SDR FDEA201608152888

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 185N70014
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT SIDE AUXILIARY SPAR BETWEEN RIB 2 & 3.  EXISTING REPAIR DOUBLER FOUND WITH 1 EA GOUGE. RT HORIZONTAL STABILIZER AUXILIARY SPAR BETWEEN RIB 2 & 3 EXISTING REPAIR DOUBLER WITH 01 EA GOUGE, COMPLIED WITH EA F-5510-T0327452, PART 1, TITLE: STABILIZERS - HORIZONTAL STABILIZER, RT HORIZONTAL STABILIZER AUXILIARY SPAR, EXISTING REPAIR FOUND COMMON TO WEB FORWARD SURFACE BETWEEN AUXILIARY SPAR, STA 110 -STA 120.  REPAIR CLASSIFIED AS MAJOR.
